MathSciNet Relay Station
MathSciNet bibliographic data
MR431742 65N30
Baker, Garth A. Finite element methods for elliptic equations using nonconforming elements. Math. Comp. 31 (1977), no. 137, 45–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement